# SDR K3HA980094

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC50087
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPAIR EMERGENCY PATH LIGHTING TRACK AT POSITION FORWARD OF SEAT ROW 2ABC.  REMOVED AND REPLACED 2.5 FEET OF EMERGENCY PATH TRACK LIGHTING.  OPS CHECK GOOD REF MM 33-50.
